• Rahman, G. (Department of Mathematics, International Islamic University) ;
  • Ghaffar, A. (Department of Mathematical Science, BUITEMS) ;
  • Nisar, K.S. (Department of Mathematics, College of Arts and Science, Prince Sattam bin Abdulaziz University) ;
  • Azeema, Azeema (Department of Mathematics, SBK Women's University)
  • Received : 2017.11.17
  • Accepted : 2018.01.26
  • Published : 2018.03.25


In this present paper, we deal with the generalized (k, s)-fractional integral and differential operators recently defined by Nisar et al. and obtain some generalized (k, s)-fractional integral and differential formulas involving the class of a function as its kernels. Also, we investigate a certain number of their consequences containing the said function in their kernels.


Fractional integral operators;fractional differential operators;generalized (k, s)-fractional integral operators;generalized (k, s)-fractional differential operators


  1. A. Atangana, D. Baleanu, New fractional derivatives with nonlocal and nonsingular kernel: Theory and application to heat transfer model, Thermal Science 20, 763-769, doi:10.2298/tsci160111018a (2016).
  2. P. Agarwal, M. Jaleli, M. Tomar, Certain Hermite-Hadamard type inequalities via generalized k-fractional integrals, Journal of Inequalities and Applications 2017:55 (2017).
  3. R. Diaz, E. Pariguan, On hypergeometric functions and Pochhammer k-symbol, Divulg. Mat. 17, 179-192 (2007).
  4. A. A. Kilbas, M. Saigo, R. K. Saxena, Generalized Mittag-Lefler function and generalized fractional calculus operators, Integral Transforms and Special Functions 15, 31-49, doi:10.1080/10652460310001600717 (2004).
  5. A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Volume 204 (North-Holland Mathematics Studies). (Elsevier Science Inc., 2006).
  6. V. Kiryakova, Generalized fractional calculus and applications, Vol. 38 (Longman Scientific and Technical, 1994).
  7. K. S. Miller, B. Ross, An introduction to the fractional calculus and fractional differential equations, (John Wiley and Sons, 1993).
  8. D. S. Mitrinovic, J. E. Pecaric, A. M. Fink, Classical and new inequalities in analysis, Mathematics and its Applications, ( Kluwer Academic Publishers Group, 1993).
  9. K. S. Nisar, G. Rahman, D. Baleanu, S. Mubeen, M. Arshad, The (k, s)-fractional calculus of k-Mittag-Leffer function, Advances in Difference Equations (2017) 2017:118.
  10. K. S. Nisar, G. Rahman, J. Choi, S. Mubeen, M. Arshad, Generalized hypergeometric k-functions via (k, s)-fractional calculus, J. Nonlinear Sci. Appl., 10 (2017), 17911800.
  11. S.Mubeen, G. M. Habibullah, k-Fractional Integrals and Application Int. J. Contemp. Math. Sciences 7, 89- 94 (2012).
  12. S. Mubeen, S. Iqbal, Gruss type integral inequalities for generalized Riemann-Liouville k-fractional integrals, Journal of Inequalities and Applications 2016:109 (2016).
  13. S. D. Purohit, S. L. Kalla, On fractional partial differential equations related to quantum mechanics, Journal of Physics A: Mathematical and Theoretical 44, 045202 (2011).
  14. T.R. Prabhakar, A singular integral equation with a generalized Mittag-Leffer function in the Kernel, Yokohama Math. J., 19(1971), 7-15.
  15. R.K. Raina, On generalized Wright's hypergeometric functions and fractional calculus operators, East Asian Math. J., 21(2) (2005), 191-203.
  16. M. Z. Sarikaya, Z. Dahmani, M. E. Kiris, F. Ahmad, (k; s)-Riemann-Liouville fractional integral and applications, Hacet. J. Math. Stat. 45, 77-89 (2016).
  17. H. M. Srivastava, Z. Tomovski, Fractional calculus with an integral operator containing a generalized Mittag-Leffer function in the kernel, Applied Mathematics and Computation 211 (2009), 198-210.
  18. A.K. Shukla and J.C. Prajapati, On a generalization of Mittag-Leffer function and its properties, J. Math. Anal. Appl.336(2007), 797-811.
  19. M. Tomar, S. Maden, E. Set, (k, s)-Riemann-Liouville fractional integral inequalities for continuous random variables, Arab. J. Math. 6:55-63 (2017).
  20. T. Tunc, H. Budak, F. Usta, M. Z. Sarikaya, On new generalized fractional integral operators and related fractional inequalities, ResearchGate, :
  21. A. Wiman, Uber den fundamental satz in der theorie der funktionen $E_{{\alpha}}$ (z), Acta Math. 29, 191-201(1905)